MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORISE PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ORISE PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00519351
Medical Device Problem Codes Obstruction of Flow (2423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an orise proknife was used in the large bowel during a submucosal dissection procedure on (b)(6) 2024.During the procedure, orise electrode injection lumen got clogged, unable to supply solution.Another orise proknife was used to complete the procedure.There were no patient complications as a result of this event.This event has been deemed a reportable event based on the investigation results; the electrode had detached from the device.Please see block h11 for full investigation details.
 
Additional Manufacturer Narrative
Block h6: imdrf result code c070603 captures the reportable investigation analysis of electrode detached.Block h11: investigation results the returned orise proknife was returned and analyzed.The device was returned without any visible failure.However, a functional inspection was performed by actuating the device, and it was noted that the electrode had detached from the device as it was not returned.The reported event was not confirmed; however, the device returned without the electrode.Based on the available information, the investigation findings of the detached electrode were most likely due to procedural factors, such as the length of time used, power settings required, handling technique, and/or tissue composition.Therefore, a review and analysis of all available information indicated the most probable root cause is adverse event related to procedure.

Brand Name
ORISE PROKNIFE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22035192
Report Number3005099803-2025-02218
Device Sequence Number13144208
Product Code KNS
UDI-Device Identifier08714729999881
UDI-Public08714729999881
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2026
Device Model NumberM00519351
Device Catalogue NumberM00519351
Device Lot Number0034030003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown